# SDR COMA9610417

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006664004
- Condition: Corroded
- Location: Pax Door
- Part time: 20,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FUSELAGE CENTER SECTION FLOOR SUPPORT STRUCTURE RT SILL FOUND CORRODED.  SILL WAS REPLACED WITH NEW PART PER SRM CHAPT. 51, STANDARD PRACTICES.
